# SDR DALA2024071707213

- Difficulty date: July 12, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 DISC: CORROSION FLOOR BEAM +Y765 LOCATED AT FR 20 AT FWD GALLEY AREA ( SSI 531189). C/A: REPLACED FLOOR BEAM Y765 LOCATED AT FR 20 AT FWD GALLEY AREA AS PER A320 SRM 51-42-11 AND SRM 51-72-11 DWG D53110920 ,ISSUED E00 , RELEASE DATE :28-APR-21 , DWG D53112812, ISSUED E00, RELEASE DATE: 08-JUN-97 , DWG D53915217, ISSUED: B00, RELEASE DATE:20- DEC-91, DWG D53110984, ISSUED:C00,RELEASED DATE :25-JUN-05. (LP: 0443671)
